As an Amazon Associate I earn from qualifying purchases.

1. Time Cap Labs

#ad

Aspirin Adult Regular Strenght Enteric Coated 325 mg Generic for Ecotrin Bayer Aspirin 1000 Tablets Per Bottle

#ad
Time Cap Labs #ad - Safety coated aspirin; designed to dissolve in the small intestine, not in the stomach. Specially designed for people on a regimen of aspirin, or as directed by a doctor. Please read all label information on delivery.
BrandTime Cap Labs #ad
ManufacturerTime Cap Labs #ad
Height3 Inches
Length3 Inches
Width6 Inches
Part Number49483033110

2. Ecotrin

#ad

Ecotrin Regular Strength Safety Coated Aspirin | Arthritis Pain | 300 Tablets

#ad
Ecotrin #ad - Will relieve headaches and minor arthritis pain. Safer for your stomach while still delivering the heart health benefits of aspirin. Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. 300 safety coated tablets. For temporary relief of toothaches, menstrual pain, muscle pain, and colds.
BrandEcotrin #ad
ManufacturerEcotrin #ad
Height2.56 Inches
Length2.69 Inches
Weight0.36 Pounds
Width4.75 Inches
Part NumberMDT-081
ModelMDT-081

3. Cabinet:

#ad

Menstrual Cramps, 325 mg Orange Coated, Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, Cabinet Aspirin E/C Tablets

#ad
Cabinet: #ad - Please read package for more details on proper use and dosage. Relieve pain & headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps.

Natural anti-inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation. Use as directed – aspirin should always be used as directed. Extended benefits – aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds. Easy to swallow – these safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10022

4. Bayer

#ad

Bayer 325 mg Coated Tablets 200 Count

#ad
Bayer #ad - Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Genuine bayer aspirin is the #1 Selling Aspirin brand. Genuine bayer Aspirin Is sodium-free and caffeine-free. Helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Each tablet is coated to make it easier to swallow.
BrandBayer #ad
ManufacturerBayer #ad
Weight6.25 Pounds
Part NumberBAYER039594

5. HealthA2Z

#ad

Uncoated,Compare to Bayer® Active Ingredients, 300 Count, HealthA2Z Aspirin 325mg

#ad
HealthA2Z #ad - Made in usa / compare to Bayer active ingredient. It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. It may also be used to reduce pain and swelling in conditions such as arthritis.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Weight0.32 Pounds
Width2.25 Inches
Part NumberFP0566

6. Ecotrin

#ad

Ecotrin Regular Strength Pain Reliever | 125 Tablets

#ad
Ecotrin #ad - Safer for your stomach while still delivering the heart health benefits of aspirin. Will relieve headaches and minor arthritis pain. For temporary relief of toothaches, menstrual pain, muscle pain, and colds. Regular strength aspirin 325mg with an enteric safety coating designed to dissolve safely in your small intestine. 125 safety coated tablets.
BrandEcotrin #ad
ManufacturerEcotrin #ad
Height1.81 Inches
Length1.81 Inches
Weight0.19 Pounds
Width3.38 Inches
Part Number323934
Model042037103798

7. Bayer

#ad

500 Tablets, Bayer Aspirin Pain Reliever 325mg

#ad
Bayer #ad - Ingredients: active ingredients: aspirin Inactive Ingredients: Carnauba Wax, Powdered Cellulose, Hypromellose, Corn Starch, Triacetin. Fast, safe pain relief. Plus the lifesaving benefits of aspirin. Aspirin pain rELIVER/fever Reducer.
BrandBayer #ad
ManufacturerBayer #ad
Weight1 Pounds
Part Numberzeusd1-BJWH-24076864
Modelzeusd1-BJWH-24076864

8. Geri-Care Pharmaceutical Corp.

#ad

100 Tablets, Enteric Coated Aspirin 325mg

#ad
Geri-Care Pharmaceutical Corp. #ad - The package dimension of the product is 3. 8cml x 3. 8cmw x 7. 6cmH. For temporary relief of minor aches and Pains. Country of origin is China. The package weight of the product is 2. 4 ounces.
BrandGeri-Care Pharmaceutical Corp. #ad
ManufacturerQualitabs Inc #ad
Height3.19 Inches
Length1.75 Inches
Width1.75 Inches
Part Number357896921019-1
Model357896921019-1

9. Equate

#ad

Original Strength, Equate Aspirin 325 mg, 500 Coated Tablets, Pain Reliever Compare to Bayer

#ad
Equate #ad - Compare to bayer aspirin active ingredients. Coated for easier swallowing. Fast, safe pain relief plus the lifesaving benefits of aspirin. Safely relieves everyday aches and pains like headaches, muscle aches and body aches.
BrandEquate #ad
Manufacturerequate #ad
Height5.15 Inches
Length1.76 Inches
Weight0.2 Pounds
Width2.98 Inches
Part NumberEQ-ASPIRIN500
ModelEQ-ASPIRIN500